Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 787408, 10 pages
http://dx.doi.org/10.1155/2013/787408
Research Article

Certain Results on Ricci Solitons in Trans-Sasakian Manifolds

Department of Mathematics, Kuvempu University, Shankaraghatta, Shimoga, Karnataka 577 451, India

Received 29 September 2012; Revised 3 January 2013; Accepted 5 January 2013

Academic Editor: Andrea Pascucci

Copyright © 2013 C. S. Bagewadi and Gurupadavva Ingalahalli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. S. Bagewadi and Gurupadavva Ingalahalli, “Certain Results on Ricci Solitons in Trans-Sasakian Manifolds,” Journal of Mathematics, vol. 2013, Article ID 787408, 10 pages, 2013. https://doi.org/10.1155/2013/787408.